# SDR TRBA2011046

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 27,353 hours, 30,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3011210
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PASSANGER DOOR EMERGENCY LIGHT INOP.  R & R PAX DOOR EGRESS LIGHT ASSY. (FLOOD LIGHT) OPS CHECKED GOOD IAW AMM 33-51-00.
